| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, a medication issue occurred while attempting to issue midodrine tab 5mg (proamatine).The drawer opened as expected; however, the assigned cubie failed to open, preventing access to the medication.As a result, the user was unable to retrieve the medication from the designated storage location.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 13-apr-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system cubie failed to open.A technical support specialist (tss) remoted into the cabinet and used the test application to open the cubie in drawer 09 to determine whether the cubie locations had been swapped by the pharmacy.Further review indicated that the pharmacy had stocked midodrine tab 5mg under a different item id/name.The customer was advised to contact the pharmacy to verify the medication stocking and item mapping.The tss offered to contact the pharmacy on the customer's behalf; however, the customer stated the user would contact the pharmacy directly for further action, resolving the issue.The system functioned as intended after the technical support specialist assessed the device.